MAUDE Adverse Event Report: WEST PHARMA. SERVICES IL, LTD VIAL ADAPTER; VIAL ADAPTER 20MM FLL SIL WITH 5UM FILTER - VF

WEST PHARMA. SERVICES IL, LTD VIAL ADAPTER; VIAL ADAPTER 20MM FLL SIL WITH 5UM FILTER - VF
Catalog Number 8072107
Medical Device Problem Codes Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint is currently being investigated by manufacturer.The device has not been returned for an evaluation.However, a photograph was provided with visible primary packaging compromise of the device.Upon completion of the investigation and if additional information is provided from the manufacturer's customer a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2024, the customer, sanofi pharmaceutical contacted west pharma.Services, il ltd.(west il), to report that two (2) vial adapter 20mm w/5mic filter, lot#: h275, were rejected due to open unsealed blisters of the primary packaging.When the end user opened the kit, of the co-packaged vial adapter, lot#: h275, kitted with a medicinal product, the tyvek on the device came off the vial adapter.There was no health impact to the end user as this issue was detected prior to use.
 
Additional Manufacturer Narrative
A review of batch records for lot#h275 revealed no non-conformance.All qc inspections were conducted according to procedures, no other issues were identified.According to the manufacturer's records, lot#h275 was manufactured according to relevant procedures, tested before release, packed and shipped according to specifications.Complaints database of the last three years was reviewed; there were no complaints identified for this lot.15 complaints were received for catalog# 8072107, none of the complaints were determined as justified.Retained samples from lot#h275 were visually inspected, no findings were observed.The sample was returned to the manufacturer and the issue was verified.According to the sub-contractors' investigation, special instructions were written as immediate correction to avoid this issue from recurring and re-training of relevant procedures were performed.The root cause of the unsealed products is due to insufficient execution of procedure after the emergency button was pressed or the safety curtain was activated.A capa was opened by the contract manufacturer to address the issue including holding awareness training and training on the special instruction.The capa is closed with corrective actions and effective check was verified.

Brand Name
VIAL ADAPTER
Common Device Name
VIAL ADAPTER 20MM FLL SIL WITH 5UM FILTER - VF
Manufacturer (Section D)
WEST PHARMA. SERVICES IL, LTD
4 hasheizaf street
ra'anana, 43664 11
IS  4366411
Manufacturer (Section G)
WEST PHARMA. SERVICES IL, LTD
4 hasheizaf street
ra'anana, 43664 11
IS   4366411
Manufacturer Contact
lynn lundy
530 herman o. west drive
exton, PA 19341
4848853298
MDR Report Key20561885
Report Number3000223297-2024-00007
Device Sequence Number3162841
Product Code LHI
UDI-Device Identifier07290108240184
UDI-Public(01)07290108240184(17)280101(10)H275
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K001293
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number8072107
Device Lot NumberH275
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown